MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 DPS HD IMP TIP; HIP INSTRUMENT - IMPACTOR TIP

DEPUY IRELAND - 3015516266 DPS HD IMP TIP; HIP INSTRUMENT - IMPACTOR TIP
Catalog Number 200002302
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11: additional manufacturer narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unspecified surgical procedure it was observed that the head impactor tip broke into 2 pieces.It was reported that all pieces recovered.There was no patient injury or delay to procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.It was reported that there was no further information regarding the issue.All available information has been disclosed.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, it was reported that the impactor tip broke in half and needs to be placed.All pieces were retrieved.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device revealed that the dps hd imp tip was broken around the threaded area.The broken fragment was returned for evaluation.With available information a definitive potential cause can not be established at this moment.This issue is being investigated through depuy synthes quality system.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the dps hd imp tip would have contributed to the complained issue.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
DPS HD IMP TIP
Common Device Name
HIP INSTRUMENT - IMPACTOR TIP
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24889623
Report Number1818910-2026-06943
Device Sequence Number10420168
Product Code HWA
UDI-Device Identifier10603295525875
UDI-Public(01)10603295525875(10)SO2067874
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200002302
Device Lot NumberSO2067874
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown